# SDR 2008UALA03781

- Difficulty date: July 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,883 hours, 10,945 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP MSG IN CRUISE.  *S/D*  SUSPECT RAM AIR DOOR ACTUATOR.  REPLACED ACTUATOR, OP CHECK GOOD.  AC OK FOR SERVICE.
